# SDR SWIA202157577

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 44,071 hours, 28,336 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: First Officer'S
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE OUTER WINDSHIELD CRACKED IN CRUISE FLIGHT.     (FLIGHT 3140 - FILED CLOSED)       PLEASE REFERENCE AML 620984  PLEASE REFERENCE AML 620985  PLEASE REFERENCE AML 620986. REMOVED AND REPLACED FO WINDSHIELD WITH A SERVICABLE UNIT IN REF TO CRJ 700 TASK CARD 56-220-1000-SKY AND AMM 56-11-01.OPERATIONAL AND LEAK CHECK GOOD.
